# SDR AALA20040457

- Difficulty date: April 13, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N70401
- Make and model: Doug DC-9-82
- Aircraft serial: 49312
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - CEILING EMERGENCY LIGHTS AT ROWS 3 THROUGH 6 INOPERATIVE.  REPLACED BATTERY PACK AT B5-100 FOR CEILING EMERGENCY LIGHTS AT ROWS 3 THROUGH 6.  SYSTEM GROUND CHECKED NORMAL OPERATION.
